# SDR DALA2016052204128

- Difficulty date: May 9, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EXIT DOOR, DOOR -MOUNTED LOWER FORWARD FITTING IS GOUGED. FOUND UNSERVICEABLE, R & R PIVOT FITTING ON RT FWD EMERGENCY EXIT DOOR REF SRM, ADJ AND TEST ACCOMPLISHED ON JOB CARD.
